# SDR AALA202201242458

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A300*
- Aircraft serial: 7310
- Aircraft time: 14,705 hours, 5,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664915
- Part serial: M30895
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 2,328 hours, 984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION SLIDE RAFT, PASSENGER / CREW DOOR 841. REPLACED SLIDE RAFT PER JOB CARD 26L00025011.
